# SDR AALA20090708TUL06

- Difficulty date: July 2, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Part time: 57,186 hours, 24,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON LOWER SIDE OF CUSP BETWEEN STATION 1174-1193.  INSTALLED NEW CUSP SHEET FROM STATION 1174-1250 LEFT PER AARD 53-20-00-16.
